MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 8 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 8 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.028
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 02 november 2017 the cleaning and packaging manager performed a visual inspection of the retrieved and commented as follows: from the visual inspection it was concluded that the failure was evidently occurred due to forces experienced during transportation.This was indicated to be correlated to the combination of the packaging configuration applied and the shorter stems length as they allow more degrees of freedom for movement within the package.Batch review performed on 09 november 2017.Lot 151863: (b)(4) items manufactured and released on 26 october 2015.Expiration date: 2020-10-13.No anomailes found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During surgery it was noticed that the stem is out of the foam.The surgeon didn't use the implant.The surgery was completed successfully.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STEM SIZE 8 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7013789
Report Number3005180920-2017-00641
Device Sequence Number19077086
Product Code JDI
UDI-Device Identifier07630030802096
UDI-Public07630030802096
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2020
Device Catalogue Number01.12.028
Device Lot Number151863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;